MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. PNCL 12 USE RKR HLSTR 15FT CORD; PENCIL 12 USE ROCKER HOLSTER 15 FT CORD

MEGADYNE MEDICAL PRODUCTS, INC. PNCL 12 USE RKR HLSTR 15FT CORD; PENCIL 12 USE ROCKER HOLSTER 15 FT CORD
Catalog Number 3030HL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that the device activated on the coag by itself.It is unknown how the procedure was completed and there were no patient consequences reported.There is no additional information.

Brand Name
PNCL 12 USE RKR HLSTR 15FT CORD
Common Device Name
PENCIL 12 USE ROCKER HOLSTER 15 FT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8679134
Report Number1721194-2019-00100
Device Sequence Number19422932
Product Code GEI
UDI-Device Identifier10614559102534
UDI-Public10614559102534
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K050102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3030HL
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/07/2019
Patient Sequence Number1